# SDR CALA2021121002306

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 25,277 hours, 9,178 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Seat 8 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 8ABC DAMAGED. REMOVED AND REPLACED WHITE LIGHT ASSY. REF MM 33-51-11. OPS CK OK. VERIFIED SEAT MOUNTED EMERG. EXIT LIGHT INSTALLATION AND OPS CHK.
